# SDR SIMA20130608001

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: MO30014450964
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED THEY LOST CABIN PRESSURIZATION AT 35,000 FEET.  THE CREW DIVERTED AND DECLARED AN EMERGENCY.  THE ACFT LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  PLACED ON MEL 21-21, AUTH 060332 DMCM PROCEDURES COMPLIED WITH.  R & R ELECTROPNEUMATIC OUT FLOW VALVE IAW AMM 21-31-00.  PRESSURIZATION CHECK GOOD AT THIS TIME.  MEL RESTORED. THE ACFT WAS RETURNED TO SERVICE.
